# SDR SWAA2021071994531

- Difficulty date: July 13, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 52,928 hours, 35,104 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE NEEDS REPROSITIONED ; L2 SLIDE NEED STO BE REPOSTIONED / [01] REPOSITIONED L2 SLIDE IAW-25-66-01; [02] C/W
